number of downloads : ?
language
eng
Author
Ishibashi, Kazuki Department of Mathematics, Shimane University, Matsue
Description
The purpose of this paper is to provide an oscillation theorem that can be applied to half-linear differential equations with time-varying coefficients. A parametric curve by the coefficients is focused in order to obtain our theorem. This parametric curve is a generalization of the curve given by the characteristic equation of the second-order linear differential equation with constant coefficients. The obtained theorem is proved by transforming the half-linear differential equation to a standard polar coordinates system and using phase plane analysis carefully.
Subject
Oscillation
Half-linear differential equation
Phase plane analysis
Journal Title
Applied Mathematics Letters
Volume
79
Start Page
146
End Page
154
ISSN
0893-9659
Published Date
2018-05
DOI
NII Type
Journal Article
Format
PDF
Text Version
著者版
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加